Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Crackling sound from knee while playing football, could not stand. Prescribed rejoint tablets. Is Homeocare international trustworthy?

Dear Sir, I went to homeocare international Bangalore few days for my joint pain issue. I have this issue since 2 and half years and last year christmas i got some crackling sound from my knee while playing football and after that sound I was not able to stand on my own so I went to doctor and he prescribe me rejoint tablets. I wanted to know is the Homeocare International is trustable and can I take rejoint with homeopathy .
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing your query.
I have no idea about this institute,but my advice would be go to a qualified homeopath.You may very well take rejoint along with homeopathic medicine.
Hope this information helps you. If the problem persists see a doctor(orthopaedic surgeon).
Take care and I shall be glad to answer any further query.
Dr.chugh Orthopaedic surgeon
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor